Is It Right After Stopping Face Creams from Doctors, Skin Is Problematic Again?

Is It Right After Stopping Face Creams from Doctors, Skin Is Problematic Again?

Is It Right After Stopping Face Creams from Doctors, Skin Is Problematic Again?

Advertiser

Is It Right After Stopping Face Creams from Doctors, Skin Is Problematic Again?

Have you ever used a face cream formulated by a doctor? Several types of face creams that are made by doctors can indeed overcome various skin problems. However, many also said that after stopping using the doctor's cream, the skin problem had already disappeared and returned again. In fact, some people complain that the skin condition gets worse. Then, is it true that the cream of the skin doctor's concoction makes it so dependent that it cannot be stopped? Find out the answer below.

Is it true that the doctor's concoction makes addiction?

Basically, a doctor's concoction cream or any type of medicine that your doctor has prescribed for you will not have a dependency effect. With a note, you have carried out all the suggestions given by the doctor.

Because the skin specialist must make a diagnosis beforehand to each of his patients. Including when you should stop using concoction creams that your doctor might prescribe for you.

Like treatment in general, the dermatologist will first see how your skin is and ask for your medical history. After that, the doctor will diagnose and determine the best treatment for you by concocting drugs that are in accordance with the skin needs of each patient.

Then the doctor will schedule a consultation regularly to monitor how your skin is developing. For example, does it improve, deteriorate, or even does not experience significant changes. The doctor will continue to monitor the progress of your skin condition until your skin feels really improved.

However, it should be noted that only skin specialists (dermatologists) are experts in their bidding, are certified, and already have practice permits that can mix drugs or face creams for patients.

So as long as you consult and buy concoction creams to a trusted doctor in a well-reputed clinic, the doctor's cream should not make dependence after the cream runs out.

In addition, if you use a doctor's concoction cream exactly as recommended by your doctor, you can reduce the risk of side effects or contraindications that make skin conditions worse.

Is It Right After Stopping Face Creams from Doctors, Skin Is Problematic Again?

Fake doctor creams that are purchased carelessly can make dependence

Recently a lot of doctor's cream creations have been circulated which turned out to be fake, aka not really formulated by a doctor. This cream is actually formulated by irresponsible hands and freely circulated in the market. Usually creams like these contain steroids, which are usually used to treat inflammation and relieve pain.

Steroids in the form of creams are most commonly prescribed for the treatment of rashes, eczema, dermatitis, psoariasis, or other skin infections (not for acne). This drug is not recommended for long-term use. Because, steroids will cause a variety of side effects. Among the side effects of topical steroid creams are thinning of the skin and discoloration of the skin.

Well, that effect makes fake creams that are circulating said to whiten the skin. If used continuously for a long period of time, this fake doctor cream will actually cause the following side effects.

  • Facial skin thinning
  • Widening of blood vessels that look like fine red or purplish "veins" on the skin
  • Acne-like skin disorders
  • White patches on the skin
  • Increasing hair growth or hair on the skin
  • Lines like stretch marks appear
  • Skin becomes much more sensitive

The side effects above can still be cured, but some are permanent and cannot even be removed.

Most people who use these creams may indeed be able to get white, acne-free, and smooth facial skin. However, after stopping using the product the skin of his face will return to its initial state. Even in some cases, they actually have far more severe skin problems. This is because the body has a lot of steroids that can interfere with hormonal balance.

Is It Right After Stopping Face Creams from Doctors, Skin Is Problematic Again?

How to prevent side effects from doctor care

Under certain skin conditions, dosages and time periods, treatment with steroids is still allowed. However, make sure you only use face creams that have been prescribed by your doctor and formulated by a trusted pharmacist, not those with unclear origins.

You should also continue to monitor for possible side effects or allergic reactions after using a doctor's concoction cream. Immediately notify your doctor if you experience irritation or allergies after using the cream. Later the doctor can adjust the recipe with a more suitable one on your skin.

Also Read:

  • 4 Tips for Choosing a Safe Face Cream for Sensitive Skin
  • Face Cream Containing Hydroquinone, Is It Really Safe?
  • A Brownish Changing Face Cream, Still Useable?

Advertiser

Blogger
Disqus
Pilih Sistem Komentar

No comments